Alert archive / California / Special Marine Warnings in 2012

Special Marine Warning 40, NWS Eureka, CA

December 18, 2012

NWS Eureka, CA issued this special marine warning at Dec 18, 2012, 2:48 AM PST. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 18, 2012, 2:48 AM PST (10:48 UTC)
Expired
Dec 18, 2012, 3:00 AM PST
In force
12 min
Issued by
NWS Eureka, CA
Area
Storm-based polygon

The radar

The Eureka (Bunker Hill) radar (KBHX), 41 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 10.8 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2012-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2012-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

498 
WHUS56 KEKA 181048
SMWEKA
PZZ410-450-181100-
/O.NEW.KEKA.MA.W.0040.121218T1048Z-121218T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE
248 AM PST TUE DEC 18 2012

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  HUMBOLDT BAY BAR OVER PACIFIC WATERS...
  COASTAL WATERS FROM PT. ST. GEORGE TO CAPE MENDOCINO CA OUT 10 NM
  OVER PACIFIC WATERS...

* UNTIL 300 AM PST

* AT 244 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER   
COASTAL WATERS ABOUT 9 NM NORTH OF HUMBOLDT BAY NORTH JETTY...MOVING 
SOUTHEAST AT 20 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.

&&

LAT...LON 4080 12415 4080 12417 4079 12418 4092 12423
      4095 12416 4090 12412 4087 12414 4086 12412
      4086 12410 4085 12408 4082 12408
TIME...MOT...LOC 1048Z 332DEG 21KT 4088 12416

$$

BFG
1 follow-up statement
277 
FZUS76 KEKA 181100
MWSEKA

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE
300 AM PST TUE DEC 18 2012

PZZ410-450-181109-
/O.EXP.KEKA.MA.W.0040.000000T0000Z-121218T1100Z/
300 AM PST TUE DEC 18 2012

...SPECIAL MARINE WARNING WILL EXPIRE AT 300 AM PST...

THE AFFECTED AREAS WERE...
HUMBOLDT BAY BAR OVER PACIFIC WATERS...
COASTAL WATERS FROM PT. ST. GEORGE TO CAPE MENDOCINO CA OUT 10 NM 
OVER PACIFIC WATERS AND ARCATA BAY...

LAT...LON 4080 12415 4080 12417 4079 12418 4092 12423
      4095 12416 4090 12412 4087 12414 4086 12412
      4086 12410 4085 12408 4082 12408
TIME...MOT...LOC 1059Z 332DEG 21KT 4082 12412

$$

BFG

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this special marine warning went out at Dec 17, 9:53 PM PST, 4 hours 55 minutes earlier.

Area forecast discussion, Dec 17, 9:53 PM PST, 4 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
953 PM PST MON DEC 17 2012

.UPDATE...RADAR AND SAT IMAGERY SHOW SHOWER COVERAGE BEGINNING TO
INCREASE OFFSHORE. EXPECT SHOWER COVERAGE TO CONTINUE EXPANDING S
TONIGHT. SEVERAL LTG STRIKES OFFSHORE THIS EVENING SO SCHC TSTMS
FOR COASTAL WATERS AND COASTAL PLAIN CONTINUES OVERNIGHT. MAIN
FCST CHALLENGE THIS EVENING WITH MIN TEMP FCST AND ASSOCIATED FZ
WARNING. TEMPS ALONG THE REDWOOD COAST IN THE LOW 40S TO UPPER 30S
WITH DEWPOINTS IN THE MID TO UPPER 30S. WEAK OFFSHORE FLOW
RESULTING IN LOWERING DEWPOINTS THIS EVENING. WRF SHOWS OFFSHORE
GRADIENT PERSISTING THROUGH SUNRISE ALONG THE COAST. THIS COMBINED
WITH PLENTY OF BREAKS BETWEEN SHOWERS OFFSHORE EVIDENT ON SAT
IMAGERY AND CAA BEHIND THE BOUNDARY...ELECTED TO MAINTAIN FZ
WARNING ATTM ALTHOUGH CONFIDENCE IS LOWERING AND CONTINUE TO
MONITOR TRENDS FOR THE NEXT COUPLE OF HRS. BUOY OBS SHOW SEAS 16-22
FT AT 13-14 SECS SO...UPDATED MARINE GRIDS AND EXTENDED HAZ SEAS
WARNING FOR NEAR SHORE ZONES.
&&

.PREV DISCUSSION...ISSUED 557 PM PST MON DEC 17 2012...SHORT
TERM...WATER VAPOR AND MODEL ANALYSIS SHOW A DEEP UPPER LEVEL
TROUGH JUST OFF THE WEST COAST THIS AFTERNOON. SHOWERS DIMINISHED
THIS MORNING BUT RADAR IS SHOWING THEM BEGINNING TO PICK BACK UP
THIS AFTERNOON. LATE TONIGHT INTO TUESDAY MORNING THE TROUGH AXIS
LOOKS TO PASS OVER THE AREA. THIS IS EXPECTED TO BRING A BETTER
CHANCE FOR SHOWERS. SKIES ARE CURRENTLY PARTLY CLOUDY AND SHOULD
REMAIN THIS WAY INTO THE EVENING. THIS SHOULD ALLOW TEMPERATURES
TO DROP FAIRLY RAPIDLY ONCE THE SUN GOES DOWN. AREAS THAT REMAIN
CLEAR AND CALM THROUGH MIDNIGHT SHOULD SEE FREEZING
TEMPERATURES...HOWEVER THE SHOWERS AND WINDS MAY PREVENT TOO MANY
FREEZING TEMPERATURES. AS THE TROUGH APPROACHES AFTER MIDNIGHT
EXPECT THE SHOWER COVERAGE WILL INCREASE. INLAND SNOW LEVELS ARE
EXPECTED TO FALL TO AROUND 1000 FEET. QPF AMOUNTS LOOK TO BE LOW
ENOUGH TO MAINLY GET AN INCH OR TWO OF SNOW. LOCALLY HIGHER
AMOUNTS ARE POSSIBLE IN THE HEAVIER SHOWERS. MODELS TEND TO UNDER-
DO THE QPF WITH THESE TYPE OF SHOWERS SO SNOW AMOUNTS COULD BE
HIGHER. ALONG THE COAST SMALL HAIL LOOKS TO BE THE BIGGEST THREAT
WITH THESE SHOWERS. WITH THE COLD TEMPERATURES ALOFT...LESS THAN
-35C AT 500 MB THERE LOOKS TO BE A FAIRLY DECENT THREAT FOR SMALL
HAIL AT THE COAST. SNOW LEVELS LOOK TO REMAIN ABOVE 1000 FT ALONG
THE COAST...ALTHOUGH A FEW FLAKES ARE POSSIBLE LOWER IN THE
HEAVIER SHOWERS.

TUESDAY AFTERNOON THE TROUGH BEGINS TO MOVE OUT OF THE AREA RATHER
QUICKLY. THIS ALLOWS FOR A BRIEF PERIOD OF RIDGING BUILDING IN
BEHIND IT TUESDAY EVENING. THIS WILL LIKELY BE ANOTHER COLD
MORNING IN SOME AREAS ALTHOUGH TIMING THE CLOUD COVER MOVING IN
WILL MAKE IT TRICKY. EARLY WEDNESDAY MORNING MODELS SHOW AN AREA
OF LOW PRESSURE APPROACHING THE COAST OF WASHINGTON. THE
ASSOCIATED WARM FRONTAL PRECIP BEGINS TO MOVE INTO THE AREA.
INITIALLY PRECIP WILL BE LIGHT AND SNOW LEVELS WILL BE LOW. THE
CHALLENGE WILL BE HOW QUICKLY THE WARM AIR ADVECTION TAKES OVER.
MOST AREAS MAY SEE SOME SNOW AS LOW 1000 FEET INITIALLY ON
WEDNESDAY BUT MOST AREAS SHOULD WARM FAIRLY QUICKLY. THE MAIN
EXCEPT TO THIS SHOULD BE IN TRINITY COUNTY EAST OF JUNCTION CITY.
COLD AIR LOOKS TO REMAIN IN THIS AREA FOR MUCH LONGER. THIS WILL
ALLOW FAIRLY HIGH SNOW AMOUNTS DOWN TO VALLEY FLOORS IN
WEAVERVILLE. SO HAVE ISSUED A WINTER STORM WATCH FOR THIS IN
TRINITY COUNTY WHERE CONFIDENCE IS HIGHEST...HOWEVER ADDITIONAL
WATCHES AND WARNINGS MAY BE NEEDED. CURRENT GRIDS ARE SHOWING
ABOUT 6 INCHES OF SNOW WEDNESDAY NIGHT INTO THURSDAY MORNING...BUT
MODELS ARE SHOWING HIGHER QPF THAN THE CURRENT QPF SO THESE
TOTALS MAY END UP HIGHER THAN THE CURRENT FORECAST. CONFIDENCE IS
FAIRLY HIGH ON THE SNOW...HOWEVER CONFIDENCE IS STILL FAIRLY LOW
ON THE EXACT AMOUNTS AND SNOW LEVELS THIS FAR OUT. GUSTY WINDS ARE
ALSO EXPECTED ON WEDNESDAY EVENING...GUSTS TO 50 MPH LOOK LIKELY
ALONG THE COASTAL HEADLANDS AND OVER THE HIGHER ELEVATIONS NEAR
THE COAST. THURSDAY THE COLD FRONT LOOKS TO FINALLY MOVE THROUGH
BRINGING A PERIOD OF HEAVY PRECIP. BY THIS POINT SNOW LEVELS LOOK
TO BE FAIRLY HIGH...EVEN EASTERN TRINITY COUNTY IS EXPECTED TO
HAVE MIXED OUT. MKK

LONG TERM...THURSDAY EVENING AN UPPER LEVEL LOW LOCATED OFF THE
COAST OF THE PACIFIC NW WILL TRANSLATE SOUTHWARD BRINGING RAIN AND
SNOW TO THE REGION. THE 12Z RUN OF THE GFS AND ECMWF SHOWED GOOD
AGREEMENT IN THE STRENGTH AND PROPAGATION OF THIS LOW. THIS SYSTEM
WILL DRAW IN COLDER AIR FROM THE NORTH, HELPING MAINTAIN LOW SNOW
LEVELS THROUGH THE WEEKEND. THE LOWEST SNOW LEVELS WILL BE
ASSOCIATED WITH THE PASSING OF THE TROUGH AXIS, WHICH AT THIS
POINT IN TIME, LOOKS TO PASS THROUGH LATE SUNDAY. SUFFICIENT
MOISTURE AND EMBEDDED SHORTWAVES SHOULD RESULT IN WIDESPREAD RAIN
AND SNOW SHOWERS THROUGHOUT THE FORECAST AREA. DRIVING CONDITIONS
WILL DETERIORATE AS THESE SHOWERS PERSIST. TRAVELERS SHOULD PLAN
FOR THE WEATHER AND LEAVE PLENTY TIME FOR DRIVING THROUGH
HAZARDOUS CONDITIONS. SHOWERS WILL DECREASE MONDAY AS THE TROUGH
SLIDES OUT AND HIGH PRESS SURE BUILDS. KML
&&

.AVIATION...VISIBLE IMAGERY CONTINUES TO SHOW AN IMPROVING TREND
THIS AFTERNOON AND OBS AT THE TAF SITES AND ELSEWHERE ARE
REFLECTING THAT. EXPECT SCT TO LOCALLY BKN 4-7000FT CIGS THROUGH
THIS EVENING. FORECAST IS A BIT TRICKIER OVERNIGHT THROUGH TUESDAY
MORNING WITH UPPER TROUGH MOVING THROUGH. EXPECT GENERALLY A
PERIOD OF MVFR CIGS ESPECIALLY ALONG THE NORTH COAST AT KACV AND
KCEC. PERIODS OF 20-30 MINS OF MVFR VSBYS AND EVEN SOME CIGS UNDER
2000FT ARE POSSIBLE AS SHOWERS MOVE THROUGH FROM THE NW. FREEZING
LEVELS WILL BE UNUSUALLY LOW...AROUND OR JUST BELOW 1000 FT...WITH
SMALL HAIL POSSIBLE AND SNOW NOT TO FAR ABOVE THE SFC. THESE
SHOWERS WILL DECREASE IN COVERAGE WITH A GOOD AMOUNT OF CLEARING
AT THE COAST HEADING INTO THE AFTERNOON. AAD
&&

.MARINE...LET THE SCA EXPIRE THIS AFTERNOON WITH ALL BUOYS
SHOWING GENERALLY NW WINDS IN THE 10 TO 20 KT RANGE. EXPECT THESE
TO CONTINUE TO EASE TONIGHT AND REMAIN LIGHT THROUGH TUESDAY NIGHT
AS SFC HIGH PRESSURE RIDGE BUILDS IN. LARGE NW WAVE TRAIN
GENERALLY 16 TO 19 FT AT 14 SECONDS WILL GRADUALLY SUBSIDE TONIGHT
AND WE WILL DROP BELOW HAZ SEAS CRITERIA FROM INNER TO OUTER
WATERS OVERNIGHT. WILL MAINTAIN SOME OF THESE SEAS RIGHT THROUGH
TUESDAY AND WILL NEED A SCA FOR SEAS AFTER THE HAZ SEAS WARNING IS
LET GO.

BIGGER STORY WILL BE THE STRONG FRONT SET TO ARRIVE THURSDAY
MORNING. ISSUED GALE WATCH FOR ALL THE WATERS. WINDS WILL BECOME
SOUTHERLY WED AM AND QUICKLY INCREASE TO STRONG GALE FORCE BY WED
AFTERNOON NORTH OF CAPE MENDO...AND WED NT SOUTH. STORM FORCE GUSTS
WILL BE LIKELY OVER THE NORTHERN WATERS. THESE WILL BE ACCOMPANIED
BY QUICKLY BUILDING MAINLY SHORT PERIOD SEAS OVER THE DECAYING
WESTERLY SWELL...BECOMING ON AVERAGE A 17 TO 21 FT SEA INCLUDING W
13-15 FT AT 12 SECONDS AND 12-15 FT AT 8-9 SECONDS. A LARGE NW SWELL
WILL REMAIN THROUGH THE END OF THE WEEK WHILE S/SW WINDS OF 15 TO 25
KT HANG AROUND.  AAD

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...FREEZE WARNING FROM 1 AM TO 8 AM PST TUESDAY CAZ001.

     WINTER STORM WATCH FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
     MORNING ABOVE 1500 FEET FOR THE CAZ004.

NORTHWEST CALIFORNIA COASTAL WATERS...GALE WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY NIGHT
     PZZ450-470.

     HAZARDOUS SEAS WARNING UNTIL 3 AM PST TUESDAY PZZ450-455-470-475.

     GALE WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY MORNING
     PZZ455-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Dec 17, 3:48 PM PST, 11 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE EUREKA CA
348 PM PST MON DEC 17 2012

CAZ001-190000-
REDWOOD COAST-
348 PM PST MON DEC 17 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM PST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FREEZE WARNING IS CURRENTLY IN EFFECT.

A COLD AIR MASS WILL INVADE NW CALIFORNIA TONIGHT DRIVING
TEMPERATURE DOWN TOWARD THE FREEZING MARK ALONG THE REDWOOD
COAST.

SMALL HAIL IS LIKELY LATE TONIGHT IN HEAVIER RAIN SHOWERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FREEZE WARNING IS CURRENTLY IN EFFECT.

SMALL HAIL IS LIKELY TUESDAY MORNING IN THE HEAVIER SHOWERS. THERE
IS ALSO A SLIGHT CHANCE OF OF THUNDERSTORMS TUESDAY MORNING.

TEMPERATURES WILL REMAIN COOL ON TUESDAY AND INTO WEDNESDAY.
RAIN WILL RETURN WEDNESDAY AFTERNOON WITH SNOW POSSIBLE AS LOW AS
1000 FEET. UNSETTLED WEATHER WILL REMAIN INTO THE WEEKEND. STAY
TUNED FOR MORE DETAILED INFORMATION.

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 TO 50 MPH ARE
POSSIBLE WEDNESDAY EVENING INTO THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-190000-
NORTH COAST INTERIOR-
348 PM PST MON DEC 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS ACROSS THE AREA WILL CONTINUE INTO THIS
AFTERNOON. ANOTHER 1 TO 3 INCHES OF SNOW IS POSSIBLE THIS EVENING
AS SNOW LEVELS SLOWLY FALL TO AROUND 1000 LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW LEVELS WILL PLUMMET TUESDAY TO NEAR 500 FT AT THEIR LOWEST.
ANOTHER PULSE OF MOISTURE WILL ARRIVE ON WEDNESDAY AND MEET THE
COLD AIR. THIS HAS POTENTIAL TO CAUSE SIGNIFICANT SNOWFALL ACROSS
MUCH OF NW CALIFORNIA WEDNESDAY INTO THURSDAY. UNSETTLED WEATHER
WILL REMAIN INTO THE WEEKEND. STAY TUNED FOR MORE DETAILED
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-190000-
UPPER TRINITY RIVER-
348 PM PST MON DEC 17 2012

...WINTER STORM WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
THURSDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS ACROSS THE AREA WILL CONTINUE INTO THIS
AFTERNOON. ANOTHER 1 TO 3 INCHES OF SNOW IS POSSIBLE IN THE
HIGHEST PASSES THIS AFTERNOON AS SNOW LEVELS SLOWLY FALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A WINTER STORM WATCH IS CURRENTLY IN EFFECT.

SNOW LEVELS WILL PLUMMET TUESDAY TO NEAR 500 FT AT THEIR LOWEST.
ANOTHER PULSE OF MOISTURE WILL ARRIVE ON WEDNESDAY AND MEET THE
COLD AIR. THIS HAS POTENTIAL TO CAUSE SIGNIFICANT SNOWFALL ACROSS
MUCH OF NW CALIFORNIA WEDNESDAY INTO THURSDAY. UNSETTLED WEATHER
WILL REMAIN INTO THE WEEKEND. STAY TUNED FOR MORE DETAILED
INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-076-190000-
MENDOCINO COAST-MENDOCINO INTERIOR-
348 PM PST MON DEC 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED SHOWERS WILL CONTINUE ACROSS MENDOCINO COUNTY THIS
EVENING. THESE WILL INCREASE IN COVERAGE LATE TONIGHT. THERE WILL
BE A SLIGHT CHANCE OF THUNDERSTORMS AS WELL.

SMALL HAIL IS LIKELY LATE TONIGHT IN HEAVIER RAIN SHOWERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SMALL HAIL IS LIKELY TUESDAY MORNING IN THE HEAVIER SHOWERS. THERE
IS ALSO A SLIGHT CHANCE OF OF THUNDERSTORMS TUESDAY MORNING.

COOL AIR WILL ARRIVE EARLY TUESDAY MORNING AND REMAIN IN PLACE
INTO WEDNESDAY. ANOTHER PULSE OF MOISTURE WILL MAKE ITS WAY INTO
MENDOCINO COUNTY ON WEDNESDAY AND MEET THE COOL AIR. THIS HAS
POTENTIAL TO CAUSE SIGNIFICANT SNOWFALL ACROSS MUCH OF NW
CALIFORNIA WEDNESDAY INTO THURSDAY. UNSETTLED WEATHER WILL REMAIN
INTO THE WEEKEND. STAY TUNED FOR MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 3:20 AM PSTSpecial Weather StatementEKAHumboldt25 min
Dec 18, 3:21 AM PSTGale WarningEKA63 hr
Dec 18, 3:21 AM PSTSmall Craft AdvisoryEKA35 hr
Dec 18, 3:21 AM PSTStorm WatchEKA12 hr
Dec 18, 12:04 PM PSTSpecial Marine WarningEKA41 min
Dec 18, 2:36 PM PSTWinter Storm WarningEKA5 days
Dec 18, 3:43 PM PSTStorm WarningEKA41 hr

Nearby

Special Marine Warnings in California, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.